# SDR DALA2021042802453

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 77,939 hours, 19,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: LOC 608 SLIDE IND LIGHT OPS CKS OK. (1791607)
